| Model Number |
MMT-523RNAB |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/30/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Insulin pump received with cracked case from display window corner and cracked reservoir tube lip.The test infusion set and reservoir does lock into place.However, unit received with missing segments due to cracked zebra connector.Unable to perform self test and displacement test due to missing segment.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had cracked and the display had damaged.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.